# SDR AWXA200301083

- Difficulty date: September 14, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052200201
- Condition: Eroded
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK THE NR 2 ENGINE PYLON AFT FAIRING INBOARD SKIN WAS FOUND ERODED AT THE LOWER SECTION. MAINTENANCE REMOVED ERODED INBOARD SKIN ON THE NR 2 ENGINE PYLON; FABRICATED A NEW SECTION OF REPLACEMENT SKIN; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, PG. 8-13, AND A25, FIG. 2-4, AND 61.
